# SDR P5CA2012030100005

- Difficulty date: February 7, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 48,961 hours, 8,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN NICK/DAMAGE 1.8" X 2.1" AT STA 2592, S-38R TO S-42R NEAR AFT JACK POINT AREA.  (REPAIRED PER  EO 4453A699 APPROVED BY 8100-9).
